MAUDE Adverse Event Report: STRYKER GMBH BONE SCREW, T7, 2.7X14MM; PLATE, FIXATION, BONE

STRYKER GMBH BONE SCREW, T7, 2.7X14MM; PLATE, FIXATION, BONE
Model Number 53-27214S
Health Effect - Clinical Code No Information (3190)
Date of Event 03/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device was misplaced by the customer.
 
Event or Problem Description
The surgeon reported that when implanting a distal radius plate, two 2.7mm screws were twisting in the hole and not getting purchase.The case was completed using 2 new 2.3mm screws and by drilling 2 new holes along the oblong.The patient was young and with good bone.There was a short delay of a few minutes while additional holes were drilled and new screws were obtained.The surgeon was satisfied with the outcome of the case.
 
Additional Manufacturer Narrative
The reported event that bone screw, t7, 2.7x14mm was alleged of 'device stripped/twisted' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
BONE SCREW, T7, 2.7X14MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7383027
Report Number0008031020-2018-00255
Device Sequence Number19084427
Product Code HRS
UDI-Device Identifier04546540593870
UDI-Public(01)04546540593870
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K080667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2021
Device Model Number53-27214S
Device Catalogue Number53-27214S
Device Lot Number1000282521
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/21/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date03/29/2018
Supplement Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR